# SDR ASAA2022022637568

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,114 hours, 16,183 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT. WOULD NOT RESET. GROUNDED - YES. FOUND C/B FOR LT FWD WINDOW HEAT POWER ON P6-11 POPPED. RESET C/B IAW B737-800 AMM 20-60-01. NO DEFECTS NOTED. PERFORMED WHCU SYSTEM TEST IAW AMM 30-41-11. NO DEFECTS NOTED. OPS CHECK GOOD.
